# SDR IPXA2025061068228

- Difficulty date: May 13, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,093 hours, 20,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1014
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME AT STA 700 BETWEEN STR 22 TO STR 24 L/H HAS A DENT.  VERIFIED INSTALLED REPAIR FRAME AT FWD CARGO COMPARTMENT FRAME AT STA 700 BETWEEN STR 22 TO STR 24 R/H.
